Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Painful lump near nipple. Taking sustanon. Side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
i have a small painful lump near my left nipple I have been taking hgh as prescribed and sustanon 250 i am 63 tear old male just noticed in last 24 hours
Posted Wed, 2 Jan 2013 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The small painful lump on the breast while taking hormone therapy can be due to a small infection or a malignant lesion.
The possible causes for your symptoms can be-
1. Fibro cystic disease of the breast: sometimes small noncancerous lumps will occur in the breast usually because of hormonal influence.
Sometimes lumps may not be felt.
Swelling, tenderness of the breast, itchy nipples can be seen in this.

2. Mastitis :
It is characterized by pain, swelling, redness of the breast in case of presence of breast abscess fever can also be seen.

3. Presence of lumps(fibroadenoma) or cysts in the breast.

Now you once visit local general surgeon and undergo checkup if needed go for mammogram which will help in diagnosing the cause.
Depending on the result you can take the treatment.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor